MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,PEEK,VENT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENO SCRW,PEEK,VENT; BONE FIXATION SCREW/PLATE
Model Number TENO SCRW,PEEK,VENT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 29-dec-2025, a sales representative reported via email that the threads of an ar-1555ps peek tenodesis screw (5.5 x 15 mm) separated during insertion.The case was completed by opening a second screw, which was inserted without issue.This occurred during a lateral ankle reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 31-dec-2025: during insertion, the threads of an ar-1555ps peek tenodesis screw (5.5 x 15 mm) separated and broke off inside the patient.All fragments were retrieved.The case was delayed approximately five minutes, with no additional anesthesia administered.The procedure was completed using a new ar-1555ps peek tenodesis screw (5.5 x 15 mm).No adverse effects were reported during or following the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-ar-1555ps, batch 15241771, that displays a damaged screw.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone preparation and/or prying/leveraging the screw during insertion.

Brand Name
TENO SCRW,PEEK,VENT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24043569
Report Number1220246-2026-00175
Device Sequence Number9010603
Product Code HWC
UDI-Device Identifier00888867018877
UDI-Public(01)00888867018877(11)240430(17)290331(10)15241771
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENO SCRW,PEEK,VENT
Device Catalogue NumberAR-1555PS
Device Lot Number15241771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown